Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Coombs positive immune hemolytic anemia. Taking omnacortil and steroid. Getting fever. Taking Cetil. Pain in hip joining

hi my father is having a problem of low hemoglobin level.doctors said he is suffering from coombs positive immune hemolytic anemia so was taking omnacortil50mg for 7days then 45mg for 7 days then 40mg for 7 days and so on but immediately after taking steroid he had fever and doctor gave him Cetil 500 he said some infection is there.after that fever is not comming but now he is having a sharp hip joing pain that stays for 2hrs and his hemoglobin level is not improving.pls help
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi, In case your father is having pain in hip and there is history of intake of steriods, I think possibility of avascular necrosis of femoral head( hip joint ) should be ruled out. Kindly give painkillers( NSAIDS) and limit his movement. In case it does not help, kindly get X Ray to rule out any abnormality. Hope it helps.
Answered: Sat, 21 Dec 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor